# SDR DALA2014070803946

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 83,392 hours, 35,941 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON VERTICAL STAB JUST AFT OF LOWER LEADING EDGE LT SIDE AT FSS 120- FSS  170.  REPAIRED IAW ERA 527342-14 REV ORIG.
